MAUDE Adverse Event Report: CREAGH MEDICAL LTD DYNAMIS HP; PTA CATHETEER

CREAGH MEDICAL LTD DYNAMIS HP; PTA CATHETEER
Model Number UHP7584
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has reported noticing a hole in the balloon.No further information has been provided at the time of the initial 30-day report.
 
Event or Problem Description
The customer has reported noticing a hole in the balloon.
 
Additional Manufacturer Narrative
The customer has reported noticing a hole in the balloon.No further information was provided at the time of the initial 30-day report.This complaint could neither be confirmed, or the root cause determined.The device was not returned for evaluation.A review of the batch history records and process controls has been carried out.The units were processed to the correct validated parameters.All units from this batch were subjected to a 100% final inspection process, including 100% wet leak testing.All units were inspected under a 10x vision system and all observed defective units were removed.All manufacturing operations were completed by fully trained operators.The current inspection & testing controls in place are deemed effective.All associated batch records have been reviewed and no anomalies or unusual data readings have been noted during this investigation.This failure mode is documented in the design fmea.Conclusion: the root cause of this issue is currently unknown.
 
Event or Problem Description
The customer has reported noticing a hole in the balloon.
 
Event or Problem Description
Follow up report for (b)(6); mfr.Report #: 3005994106-2019-00009.
 
Additional Manufacturer Narrative
Follow up report to provide information not known at the time of the original submission, such as investigation type, findings, and conclusion.

Brand Name
DYNAMIS HP
Common Device Name
PTA CATHETEER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
shane costello
ida business park
ballinasloe, H53 K-8P4
EI   H53 K8P4
MDR Report Key8896531
Report Number3005994106-2019-00009
Device Sequence Number11262805
Product Code LIT
UDI-Device Identifier05391525783284
UDI-Public05391525783284
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K102645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHP7584
Device Lot Number21801323
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer07/22/2019
07/22/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date12/16/2019
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown